# SDR ASAA0741360

- Difficulty date: January 8, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 45,331 hours, 25,469 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602311
- Part serial: PA658
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 2 OUTBOARD UPPER TRAILING EDGE PREVIOUS REPAIR IS DAMAGED.  NR 2 SLAT REPAIRED CORE AND DOUBLER IAW SRM 51-70-10.
